Open Access
Issue
ITM Web Conf.
Volume 20, 2018
International Conference on Mathematics (ICM 2018) Recent Advances in Algebra, Numerical Analysis, Applied Analysis and Statistics
Article Number 02010
Number of page(s) 10
Section Numerical and Applied Analysis
DOI https://doi.org/10.1051/itmconf/20182002010
Published online 12 October 2018
  1. Armstrong, S.N., Smart, C.K.: As easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions. Calc. Var. Partial Differential Equation. 37(3-4), 381-384 (2010). [CrossRef] [Google Scholar]
  2. Aronsson, G.: Minimization problems for the functional supx F(x; f(x); f'(x)). Ark. Mat. 6, 33-53 (1965). [CrossRef] [MathSciNet] [Google Scholar]
  3. Aronsson, G.: Minimization problems for the functional supx F(x; f (x); f'(x)) II . Ark. Mat. 6, 409-431 (1966). [CrossRef] [MathSciNet] [Google Scholar]
  4. Aronsson, G.: Extension of functions satisfying Lipschitz conditions. Ark. Mat. 6, 551-561(1967). [CrossRef] [MathSciNet] [Google Scholar]
  5. Aronsson, G.: On certain singular solutions of the partial differential equation u2x uxx + 2uxuyuxy + u2y uyy = 0: Manuscripta Math. 47, no. 1-3, 133-151 (1984). [Google Scholar]
  6. Azagra, D., Le Gruyer, E., Mudarra, C.: Explicit formulas for C1,1 and C1w conv extensions of 1–jets in Hilbert and superreflexive spaces Journal of Functional Analysis 274 (10), 3003-3032, (2018). [Google Scholar]
  7. Aronsson, G., Crandall, M.G, Juutinen, P.: A tour of the theory of Absolutely Minimizing Functions. Bull. Am. Math. Soc. 41(4), 439-505 (2004). [CrossRef] [MathSciNet] [Google Scholar]
  8. Benyamini, Y., Lindenstrauss, J.: Geometric Nonlinear Functional Analysis, Vol 1. American Mathematical Society Colloquium Publications, vol 48. American Mathematical Society, Providence (2000). [Google Scholar]
  9. Bezdek, K., Connelly, R. Pushing disks apart- the kneser- poulsen conjecture in the plane, J. reine angew. Math. 553, 221-236 (2002). [Google Scholar]
  10. Champion, T., Pascale, L.D. : Principles of comparison with distance functions for absolute minimizers, J. Convex Anal. 14, no. 3, 515-541 (2007). [Google Scholar]
  11. Crandall, M.G., Evans, L.C., Gariepy, R.F. : Optimal Lipschitz extensions and the infinity laplacian, Calc. Var. Partial Differential Equation. 13, no. 2, 123-139 (2001). [Google Scholar]
  12. Crandall, M.G., Lions, P.L.: Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277, no. 1, 1-42 (1983). [CrossRef] [MathSciNet] [Google Scholar]
  13. Evans, L.C. and Smart, C. K.: Everywhere differentiability of infinity harmonic functions, Calc. Var. 42, 289-299 (2011) [CrossRef] [Google Scholar]
  14. Hirn, M.J., Le Gruyer, E.L.: A general theorem of existence of quasi absolutely minimal Lipschitz extensions. Math. Ann. 359(3), 595-628 (2014). [Google Scholar]
  15. Glaeser, G.: Études de quelques algèbres tayloriennes. J. d’ Analyse math. 6, 1-124 (1958). [CrossRef] [Google Scholar]
  16. Jensen, R.: Uniqueness of Lipschitz extension: minimizing the sup-norm of gradient. Arch. Rational Mech. Anal. 123(1), 57-74(1993) . [CrossRef] [MathSciNet] [Google Scholar]
  17. Juutinen, P.:, Absolutely minimizing Lipschitz extension on a metric space. Ann. Acad. Sci. Fenn. Math. 27, 57-67 (2002). [Google Scholar]
  18. Kirszbraun,M.D.: Über die zusammenziehende und Lipschitzsche Transformationen. Fund. Math. 22, 77-108 (1934). [CrossRef] [Google Scholar]
  19. V.M. Kneser, Einige bemerkungen uber das minkowskische flachenmass, Archiv der Mathematik 6, 382-390 (1955). [CrossRef] [Google Scholar]
  20. Le Gruyer, E.: Minimal Lipschitz extensions to differentiable functions defined on a Hilbert space. Geom. Funct. Anal. 19(4), 1101-1118 (2009). [CrossRef] [Google Scholar]
  21. Le Gruyer, E., Phan, T.V. Sup–Inf explicit formulas for minimal Lipschitz extensions for 1–fields on Rn. J. Math. Anal. Appl. 424(1-2), 1161-1185 (2015). [CrossRef] [Google Scholar]
  22. McShane, E.J.: Extension of range of functions. Bull. Amer. Math. Soc. 40, 837-842 (1934). [CrossRef] [MathSciNet] [Google Scholar]
  23. Peres, Y., Schramm, O., Sheffield, S., Wilson, D.B.: Tug-of-war and the infinity Laplacian. J. Am. Math. Soc. 22(1), 167-210 (2009). [CrossRef] [MathSciNet] [Google Scholar]
  24. Poulsen, E.T. Problem 10, Mathematica Scandinavica 2, 346 (1954). [Google Scholar]
  25. Savin, O.: C1 regularity for infinity harmonic functions in two dimensions. Arch. Rational Mech. Anal. 176(3), 351-361 (2006). [CrossRef] [Google Scholar]
  26. Schwartz, J. T. Nonlinear functional analysis, New York: Gordon and Breach Science (1969), 100-108. [Google Scholar]
  27. Sheffield, S., Smart, C.K .: Vector-valued optimal Lipschitz extension. Commun. Pure. Appl. Math. 65(1), 128-154 (2012). [CrossRef] [Google Scholar]
  28. Valentine, F.A. On the extension of a vector function so as to preserve a Lipschitz condition, Bull. Am. Math. Soc. 49, 100-108 (1943). [CrossRef] [Google Scholar]
  29. Whitney, H.: Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc. 36, 63-89 (1934). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.